Mwesigye, F and Truss, JK (2018) Ehrenfeucht–Fraïssé games on ordinals. Annals of Pure and Applied Logic, 169 (7). pp. 616-636. ISSN 0168-0072
Abstract
Two structures A and B are n-equivalent if player II has a winning strategy in the n-move Ehrenfeucht–Fraïssé game on A and B. Ordinals and m-coloured ordinals are studied up to n-equivalence for various values of m and n.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 Elsevier B.V. This is an author produced version of a paper published in Annals of Pure and Applied Logic. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Coloured linear order; Coloured ordinal; Ehrenfeucht–Fraïssé game; Classification |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 12 Mar 2018 12:35 |
Last Modified: | 09 Mar 2019 01:38 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.apal.2018.03.001 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:128407 |